Facebook Pixel
EmpowHER Guest

i had sex with my boy friend using d pulling out method.30th,31th,1st that is 3 day after my mense, bt i took postionr 2 on d 1st will it help?

By Anonymous April 7, 2014 - 5:11am
Rate This

Add a Comment3 Comments

EmpowHER Guest

i did not experience much side effect after taking postinor 2 just dizziness tender breast. and we used the puling out method, for d first two days that we had sex, he did not ejaculate inside me, it d last day that we were not sure if he ejaculated or nt

April 8, 2014 - 2:57am
HERWriter Guide (reply to Anonymous)

Hi again Anon

It's ok not to have many side effects. 

If you don't get your period when expected, take a test. Postinor has about a 90-95% success rate so your risk is low. 



April 9, 2014 - 12:23pm
HERWriter Guide

Hi Anon

Thanks for your post! 

Because emergency contraception works for one day of unprotected sex, it's not wise to deliberately have unprotected sex for sevreal days and then hope one treatment of birth control will work but we cannot tell you that this will suffice. 

You may have some bleeding due to a side effect of emergency contraception but if you don't get your period when it is due, take a test to rule that out. 

Have you talked to your doctor about going on the Pill?



April 7, 2014 - 10:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!